de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Dense Flag Triangulations of 3-manifolds via Extremal Graph Theory

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons127763

Adamaszek,  Michal
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Adamaszek, M., & Hladky, J. (2015). Dense Flag Triangulations of 3-manifolds via Extremal Graph Theory. Transactions of the American Mathematical Society, 367(4), 2743-2764. doi:10.1090/S0002-9947-2014-06153-9.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-44D3-D
Abstract
There is no abstract available